# SDR UIEA2017072801344

- Difficulty date: July 25, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,318 hours, 23,631 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUTDOWN UNCOMMANDED ON RAMP.  PERFORMED BITE TEST OF APU CONTROL UNIT IAW AMM 49-61-05, 49-61-05-742-027. NO FAULTS FOUND.
